... intolerable so the Doc told me to take one every other day for one week then stop. I am finding the side effects of the med are worse than the withdrawal symptoms. Would it be better to just stop it and put up with the withdrawal symptoms rather than deal with both?
I would wean myself off slowly. There are many withdrawal symptoms you may not be aware of. I speak from experience!
Hey, if you're able to wean off of it faster than your doctor has recommended, then kudos to you. Most often, people have a tremendously difficult time weaning off of Cymbalta, luckily you were only on it for one week so the neurochemistry of your brain hadn't settled into the medicine as badly as it has with other people. I'm so sorry that your symptoms give you so much trouble. If you feel that the symptoms are truly worse than the withdrawal symptoms, then it's completely up to you. Your doctor is telling you to take them spaced out that way to avoid withdrawal symptoms. If I were in your shoes, I would probably communicate my plan to my doctor.
If you're trying to get something to help with chronic pain, I had chronic pain involving certain areas more than others, but I really just hurt EVERYWHERE. I don't have fibromyalgia, but when I asked my Doctor if there was something *anything* that could help with the all over body pain, he said yes, and got me going on Savella, which is for fibromyalgia. It completely changed my life, so I tell anyone I can about it. LOL
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jan 2011 • 2 answers
Good afternoon, I was put on 30 mg. Cymbalta and then increased to 60 mg.but the sexual side effects
Updated 2 Mar 2014 • 2 answers
Updated 23 Apr 2017 • 1 answer
Updated 3 Dec 2018 • 5 answers
Updated 13 Dec 2018 • 3 answers